# SDR SWAA2022012719294

- Difficulty date: August 1, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT WING UPPER TRAILING EDGE PANEL BETWEEN #5 AND #6 SPOILER PANELS CENTER AFT SEAL RETAINER BRACKET IS CRACKED / REMOVED L/W UPPER T/E PANEL BETWEEN #5 AND #6 SPOILER PANELS CENTER AFT SEAL RETAINER BRACKET THAT WAS CRACKED AND REPLACED IT WITH A NEW ONE IAW SRM 51-40-02-0G-0 STEPS 2 AND 4 FIGURE 1 SHEET 1 AND SOPM 20-50-01
